International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

Infinite triple integral representation for the polynomial set Sn (x, y)


Author(s): Sanjay Kumar Suman and Brijendra Kumar Singh

Abstract: In the present paper an attempt has been made to express an Infinite Triple Integral representation for the polynomial set Sn(x, y). Many interesting new results may be obtained as particular cases on separating the parameter. This polynomial Set covers as many as forty-one orthogonal and non-orthogonal polynomials and have been deduced as particular as cases. The newly defined generalized Hypergeometric polynomial Set Sn(X, Y) may be immense use in new phase of Mathematics relvent to Physics, Chemistry, Engineering and Social sciences. These integral representations have been given in the form of theorems together with a number of new and interesting particular cases, which may be useful for scientists and engineers.

Pages: 60-67 | Views: 41 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Sanjay Kumar Suman, Brijendra Kumar Singh. Infinite triple integral representation for the polynomial set Sn (x, y). Int J Stat Appl Math 2020;5(6):60-67.
Call for book chapter
International Journal of Statistics and Applied Mathematics